# SDR DALA2024060205723

- Difficulty date: May 30, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION FLOOR BEAM +Y765 LOCATED BTW FR66 TO FR69 AT AFT GALLEY ARE A (SSI 534147). C/A: REPLACED NEW FLOOR BEAM Y765 LOCATED BTW FR66 TO FR69 AFT GALLEY AREA AS PER A320 SRM 51-72-11 AND DWG D53478310 RELEASE DATE:10 /FEB/16 ISSUE: P, AND DWG 10N01474 REV: A RELEASE DATE :18/AUG/ 16, AND TOOK MEASURES CORROED AREA L:1.850 IN, W: 0.800 IN D: 0.032IN TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B23394225 DUE DATE: 09-APR-25 DEPTH GAGES PIN:547-257A S/N:000278 DUE DATE: 25/FEB/25. RII INSPECTION COMPLETE 2575781AE62QC JOB COMPLETE. (LP: 0368161)
